# SDR HEEA0015433

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn 333
- Part number: 4020936903
- Condition: Precessing
- Location: 3 Axis
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADI PRECESSING AND INTERMITTENT FLAG.  VG BECOMES INVALID.
